# SDR 2012FA0000648

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N441QS
- Make and model: Gulstm GIV
- Aircraft serial: 1341
- Aircraft time: 11,724 hours, 5,908 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 1159WM20052106
- Condition: Corroded
- Location: Zone 600
- Part time: 11,724 hours, 5,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT "C" FLAP TRACK CORRODED, R & R IAW BP1159W40119.
